Seminonparametric Bayesian estimation of the asymptotically ideal production model
William Barnett,
John Geweke and
Michael Wolfe
Journal of Econometrics, 1991, vol. 49, issue 1-2, 5-50
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (57)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(91)90009-3
Full text for ScienceDirect subscribers only
Related works:
Chapter: Semi-nonparametric Bayesian Estimation of the Asymptotically Ideal Production Model1 (2004) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:49:y:1991:i:1-2:p:5-50
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().